# SDR SWIA201023901

- Difficulty date: February 24, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 29,453 hours, 40,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION UNDERNEATH THE LAV FLOOR BOARD.  (C CHECK)  REPLACED RIGHT OUTBOARD CORNER BUTT STRAP.
